# SDR DALA2020060202444

- Difficulty date: June 2, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 54,724 hours, 38,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EXIT IDENTIFIER LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK B5-119 PER AMM 33-51-03.  OPERATIONAL CHECK IS NORMAL.
